Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Allergic reaction on face, arms and legs. Following liver cleansing programme. What do you think?

I have very bad hives/allergic reaction to face, lips, neck, arms and legs. Not trunk. Skin specialist says I have been in contact with something "go home and think about what". Homeopath lists many allergies. Am presently following a liver cleansing programme. Now leaning more towards contact because of areas. What do you think?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query to H. C. M.C.
Urticaria (hives) is an allergic disorder in which there is rashes formation over various prats of the body, mostly over face, peripheral part of hands &legs, over abdomen.
Please get a blood examination to rule out eiosinophilia.
Stool examination to rule out worm infestation.
Urine examination for pus cells.
Please have a treatment of disorders according to tests.
Consult a physician and take full course of anti worms.
Good luck. Dr. HET
Answered: Thu, 18 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor